# SDR ASAA2016100218184

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,865 hours, 9,746 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS SYS A WARN LIGHT (BAT) BREAKER POPPED.  ACFT GROUNDED.   INSPECTED AND RESET C/B AFCS SYS A WARN LT (BAT), IAW AMM 20-60-01. OPS CHECKED AFCS ANNUNCIATOR, IAW  AMM 22-11-32. OPS CHECKED NORMAL.
